# SDR UIEA2020060211187

- Difficulty date: May 31, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,427 hours, 17,823 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 220185929
- Condition: Broken
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PACK INOPERATIVE.  REMOVED AND REPLACED A BROKEN HOSE IAW AMM IAW 21-51-03 AND REACTIVATED PACK.  OPS CHECKED GOOD.
